Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 1, NWS Pueblo, CO

April 22, 2022Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Apr 22, 2022, 9:52 PM MDT for Kiowa County, Colorado. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2022, 9:52 PM MDT (03:52 UTC)
Expired
Apr 22, 2022, 10:45 PM MDT
In force
53 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 118 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 4:58 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2022-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2022-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
4506 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

292 
WUUS55 KPUB 230352
SVRPUB
COC061-230445-
/O.NEW.KPUB.SV.W.0001.220423T0352Z-220423T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
952 PM MDT Fri Apr 22 2022

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Eastern Kiowa County in southeastern Colorado...

* Until 1045 PM MDT.

* At 951 PM MDT, severe thunderstorms were located along a line
  extending from 9 miles north of Sheridan Lake to 11 miles east of
  Queens Reservoir, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* These severe thunderstorms will remain over mainly rural areas of
  eastern Kiowa County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10251 3862 10236 3862 10205 3827 10205
TIME...MOT...LOC 0351Z 273DEG 25KT 3860 10229 3827 10245 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cohen/Hodanish/Simcoe
4 follow-up statements
981 
WWUS55 KPUB 230405
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1005 PM MDT Fri Apr 22 2022

COC061-230445-
/O.CON.KPUB.SV.W.0001.000000T0000Z-220423T0445Z/
Kiowa CO-
1005 PM MDT Fri Apr 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR EASTERN KIOWA COUNTY...

At 1005 PM MDT, severe thunderstorms were located along a line
extending from 9 miles northwest of Towner to 10 miles north of
Bristol, moving east at 30 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Sheridan Lake, Towner and Brandon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10251 3862 10236 3862 10205 3827 10205
TIME...MOT...LOC 0405Z 273DEG 25KT 3860 10217 3827 10233 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Cohen/Hodanish/Simcoe
841 
WWUS55 KPUB 230422
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1022 PM MDT Fri Apr 22 2022

COC061-230445-
/O.CON.KPUB.SV.W.0001.000000T0000Z-220423T0445Z/
Kiowa CO-
1022 PM MDT Fri Apr 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR EASTERN KIOWA COUNTY...

At 1022 PM MDT, severe thunderstorms were located along a line
extending from 8 miles north of Towner to 10 miles north of Hartman,
moving east at 25 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Sheridan Lake and Towner. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10250 3841 10243 3862 10226 3862 10205
      3827 10205
TIME...MOT...LOC 0422Z 271DEG 22KT 3859 10206 3827 10221 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Cohen
515 
WWUS55 KPUB 230428
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1028 PM MDT Fri Apr 22 2022

COC061-230445-
/O.CON.KPUB.SV.W.0001.000000T0000Z-220423T0445Z/
Kiowa CO-
1028 PM MDT Fri Apr 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR EASTERN KIOWA COUNTY...

At 1028 PM MDT, severe thunderstorms were located along a line
extending from 8 miles north of Towner to 10 miles north of Hartman,
moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Towner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10235 3862 10217 3862 10205 3827 10205
TIME...MOT...LOC 0428Z 273DEG 25KT 3859 10202 3827 10217 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cohen/Hodanish/Simcoe
238 
WWUS55 KPUB 230440
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1040 PM MDT Fri Apr 22 2022

COC061-230450-
/O.EXP.KPUB.SV.W.0001.000000T0000Z-220423T0445Z/
Kiowa CO-
1040 PM MDT Fri Apr 22 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KIOWA COUNTY WILL
EXPIRE AT 1045 PM MDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.

LAT...LON 3827 10235 3862 10217 3862 10205 3827 10205
TIME...MOT...LOC 0440Z 273DEG 25KT 3859 10193 3827 10208 

$$

Cohen/Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 8:16 PM MDT, 1 hour 36 minutes earlier.

Area forecast discussion, Apr 22, 8:16 PM MDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
816 PM MDT Fri Apr 22 2022

.MESOSCALE DISCUSSION...
Issued at 815 PM MDT Fri Apr 22 2022

Satellite observations indicate that the dryline continues
retreating over far southeastern Colorado. At 02Z, the dryline
extends from near Sheridan Lake to 5-10 miles east of Lamar to 5-10
miles east of Springfield. Early-evening nocturnal decoupling may
allow the dryline to retreat another few miles to the west, before
being overtaken by a Pacific boundary surging east -- presently
located from western Kiowa County south to just west of La Junta.
East of the dryline, modified forecast soundings to account for
surface observations indicate upwards of 3000 J/kg of MLCAPE given
surface dewpoints from the middle 50s to around 60F. Surmounting
midlevel lapse rates near dry-adiabatic (9.8 C/km) will support the
potential for rapid convective development when the Pacific front
and cooling aloft ahead of the approaching upper low. Confidence is
increasing for this development within 830-930PM timeframe, with
convection moving east of the CO/KS border prior to Midnight. With
effective bulk shear increasing over 50 kt and effective storm-
relative helicity over 300 m2/s2 east of the dryline, a convective
line -- initially emanating from merging supercells -- may
materialize and spread east across eastern portions of Kiowa,
Prowers, and Baca Counties. This activity could produce wind gusts
to 80mph, hail to golfball size, and possible a couple of tornadoes.
The tornado risk would be maximized with any line breaks or embedded
supercell structures. Confidence in this development is medium-high,
but there is some uncertainty given the increasing convective
inhibition in the short-term.
-Cohen/Hodanish/Simcoe

&&

.UPDATE...
Issued at 815 PM MDT Fri Apr 22 2022

Trough axis has pushed east of the eastern mountains with gusty
west winds of 40 to 60 mph now spreading east along the I-25
Corridor. With the continued strong westerly winds and satellite
imagery indicating blowing dust moving east, have expanded and
extended blowing dust advisory and Red Flag Warning through
10 PM. Further west, westerly winds continue, though have
seen temperatures drop and dew pts rise, leading to the early
expiration of the Red Flag Warning for fire weather zones 220
and 224. Further east across the plains, newest data indicates
increasing confidence of severe convective weather later this
evening. Please refer to the above mesoscale discussion for more
information on the severe weather potential.

UPDATE Issued at 516 PM MDT Fri Apr 22 2022

Updated to add Severe Thunderstorm Watch #144 which is in effect
until midnight for Kiowa, Prowers and Baca Counties.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 218 PM MDT Fri Apr 22 2022

Key Messages:

1)Extreme Fire Danger and High Winds the rest of today into tonight.

2)Blowing dust will reduce visibility this afternoon over parts of
the eastern plains.

3)Wind-driven snow is expected to begin over the Continental Divide
this evening, continuing into the weekend.

4)Potential for severe thunderstorms near the Kansas border tonight.

5)Another Red Flag for Saturday, with less extreme conditions.

Currently...

High winds are present across the area, with widespread gusts of 40-
50 knots, with a few localized, stronger gusts. Additionally,
multiple fires have popped up across the area, with some hot spots
appearing in satellite over El Paso, Prowers, Otero, and Kiowa
Counties. Areas of blowing dust have also decreased visibility over
parts of the San Luis Valley and eastern plains. Dewpoints across
our far southeast plains are also much higher than anticipated, and
some mid-level water vapor imagery shows the incoming mid and upper-
level energy progressing quickly. What this means for us is that the
dryline expected to form near the Kansas border later this afternoon
may be able to progress west further into our area, a bit further
than expected, which increases our chance of seeing thunderstorms
over the eastern plains this afternoon into this evening.

Rest of Today and Tonight...

Extreme critical fire weather conditons will continue across the
area this afternoon into this evening, with widespread wind gusts in
excess of 60 mph expected. Will continue to monitor for areas of
blowing dust, which could briefly limit visibility. The highest wind
gusts will spread eastward as the day continues on, as the main axis
of the upper-level trough and associated jet move across the plains.
With these factors in play, the fire and wind highlights extend well
into this evening, and the situation continues to prove hazardous
and extremely dangerous.

The main forecast challenge for the later part of the day into
Tonight will be the severe concerns. A dryline is expected to set up
somewhere near the Colorado-Kansas border, and the positioning of
this feature will be crucial in determining whether our CWA will see
any convective activity. Given current observations and trends in
the mid-levels, confidence in convective development within the
bounds of our CWA is increasing. Suspected development would take
place within Baca County close to 4 PM, with the ambient surface
winds quickly carrying things north. Current mesoanalysis fields
reveal around 1500 J/kg of surface based CAPE, as well as close to
30 knots of effective bulk shear. Given the isolated nature of the
anticipated convection, will be monitoring very closely for the
possibility of damaging outflow winds up to 70 mph or so, hail up to
2 inches, and maybe even one or two isolated tornadoes. The severe
threat will continue later tonight, as the winds shift to westerly
as the upper-wave moves through, and the collision of these winds
with the moisture boundary, shown in several of the recent model
solutions, could spark a line of thunderstorms just a bit west of
the Kansas border, which quickly moves eastward out of our area.
Even though the proposed line would move quickly, the threat of
stronger winds and other embedded QLCS severe features would be high
for that time. Will continue to closely monitor the situation.

Winter Weather Advisory is also still in place over parts of the
Continental Divide from this evening into tomorrow morning. Current
expected snow amounts range from 3-7 inches at most, but given the
extreme winds blowing snow and drastic reductions to visibility, as
well as impacts to travel, are anticipated.

The winds wane somewhat overnight, dropping below warning criteria
after midnight, and RH makes somewhat of a recovery, going into
Saturday. However, the potent upper-low still pushing eastwards will
linger over our region tomorrow, continuing gusty winds and low RH
across the area. While winds will not be as strong as today, a Red
Flag Warning will still be necessary over the San Luis Valley and
the eastern plains. High temperatures will cool down a fair bit as
well, with the current forecast hitting the low-70s at most over the
eastern plains.

.LONG TERM...(Saturday night through Friday)
Issued at 218 PM MDT Fri Apr 22 2022

Surface cold front is through the area Sat evening, as secondary
upper trough digs toward wrn CO. Areas along the Continental
Divide will see snow showers continuing overnight into Sunday as
weak ascent moves into the state, while only a slow increase in
cloud cover is expected elsewhere as initial post frontal upslope
is fairly weak into Sun morning. Surface high pressure then
builds south through WY during the day on Sun, as upper level wave
drops south into the 4 corners region. Upslope flow gradually
deepens over the plains and ern mountains through the day, with
mid/upper level upward vertical motion increasing as well. As a
result, precip should expand/increase over the mountains by
midday, spreading into the I-25 corridor and adjacent plains by
late afternoon. Initially, precip intensity will be light as T/Td
spreads are rather large, at least during the daytime hours.
Sunday evening/overnight looks like best window for heavier
rain/snow, as fairly impressive upward motion spreads across the
region and overcomes any low level dry air. WPC QPF amounts of up
to 3 tenths over lower elevations and up to a half inch over the
mountains looks reasonable, before precip winds down Mon morning.
Snow levels start around 7000 feet Sunday afternoon, then fall to
around 5000 feet after midnight, which would bring at least a
brief period of snow down to Colorado Springs, and some slushy
accumulations of a few inches over the Palmer Divide and much of
the eastern mountains.

Upper ridge builds over the state as trough exits Monday, and with
lee surface trough returning Tue, winds will begin to stir and
fire danger may increase, especially over the southeast plains.
General warm and dry pattern continues into the end of the week,
and with another fairly strong weather system moving into the wrn
U.S. toward the end of the week, wind and fire danger will likely
increase at many locations, especially Fri.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 218 PM MDT Fri Apr 22 2022

Mostly VFR conditions at all stations but there may be periods of
blowing dust causing MVFR to possible IFR conditions starting
around 22Z for a couple of hours. Winds will be mostly gusty
throughout the forecast period with gusts ranging from 25 to 50
KTS at KCOS and KPUB and up to 60 KTS at KALS. Winds will be
predominately out of the southwest early in the forecast period,
then out of the northwest late in the forecast period at all
stations.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Blowing Dust Advisory until 11 PM MDT this evening for
COZ069>074-076>079-083>089-093>099.

High Wind Warning until midnight MDT tonight for COZ062-069>075-
077>080-083>089-093>099.

Red Flag Warning until 10 PM MDT this evening for COZ221-222-
225>237.

Red Flag Warning from 10 AM to 8 PM MDT Saturday for COZ222-224-
227>237.

Winter Weather Advisory until noon MDT Saturday for COZ058-060.

&&

MESOSCALE...Cohen/Hodanish/Simcore
UPDATE...MW
SHORT TERM...GARBEROGLIO
LONG TERM...PETERSEN
AVIATION...RISNER
Hazardous weather outlook, Apr 22, 11:37 AM MDT, 10 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1137 AM MDT Fri Apr 22 2022

COZ058>089-093>099-231745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1137 AM MDT Fri Apr 22 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Damaging winds and extreme fire danger will spread across most of
south central and southeast Colorado through this evening. Strong
south to southwest winds will gust up to 70 mph, which when
combined with very low relative humidity and the persistently dry
conditions, will result in volatile conditions for rapid fire
spread. Strong cross winds will occur on east west oriented roads
and extensive blowing dust could reduce visibility to under 1 mile
at times. Road closures and power outages will be possible.

Isolated and potentially severe thunderstorms will be possible
near the Kansas border this afternoon and evening, with the main
hazards being hail up to 2.5 inches and damaging wind gusts of 60
mph or more. However, an isolated tornado cannot be entirely ruled
out, especially close to the Kansas border. These severe weather
risks will be highly dependent on the position of a dry line which
is expected to advance eastward across the plains late this
afternoon through tonight. For now, the area with the greatest
risk for severe thunderstorms will be Kiowa, Bent, Prowers and
Baca counties with locations along the Kansas border having the
highest risk.

Snow will spread into the mountains tonight with 2 to 7 inches of
accumulation possible by Saturday morning across the eastern Sawatch
and western Mosquito ranges. Areas of blowing snow will cause poor
visibility over the mountain passes tonight. Lighter amounts of 1 to
3 inches will be possible across the eastern San Juan and La Garita
mountains and the crest of the Sangre De Cristo mountains.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Snow showers are expected Saturday from the La Garita Range, north
into the Central Mountains. Minor snow accumulations possible,
with the highest totals forecast north of Cottonwood Pass.
Dangerous fire weather conditions will spread across southern
Colorado Saturday afternoon, with winds gusting in excess of 40
mph and low humidity values.

A quick moving storm system will impact the region Sunday into
Monday with high elevation snow, and lower elevation rainfall,
mainly west of Interstate 25. Snow levels will initially start out
high, lowering to 6000 feet by Monday morning. Minor snow
accumulations are possible from the Central Mountains, south into
the Sangre de Cristo and Wet Mountain Ranges. A dusting of snow
may be possible by Monday morning over the Palmer Divide. Near
critical fire weather conditions will remain possible over the San
Luis Valley on Sunday.

Spotty, critical fire weather conditions will be possible each
afternoon, Tuesday through Thursday due to low relative humidity
values, and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely today and tonight across all of south central and southeast
Colorado.

GARBEROGLIO/10

In the hours before

Local storm report, Apr 22, 5:19 PM MDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
519 PM MDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     NON-TSTM WND GST 5 NE BLENDE             38.28N 104.50W
04/22/2022  M62 MPH          PUEBLO             CO   AWOS

            AWOS STATION KPUB PUEBLO AIRPORT.

&&
Local storm report, Apr 22, 6:38 PM MDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
638 PM MDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     NON-TSTM WND GST 4 SE AIR FORCE ACADEMY  38.97N 104.82W
04/22/2022  M64 MPH          EL PASO            CO   AWOS

            AWOS STATION KAFF US AIR FORCE ACADEMY.

&&
Local storm report, Apr 22, 7:23 PM MDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
723 PM MDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     NON-TSTM WND DMG CENTER                  37.75N 106.11W
04/22/2022                   SAGUACHE           CO   EMERGENCY MNGR

            BLOWN OVER POWER POLES ON HIGHWAY 17.

&&
Local storm report, Apr 22, 7:41 PM MDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
741 PM MDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     NON-TSTM WND GST 5 NE BLENDE             38.28N 104.50W
04/22/2022  M63 MPH          PUEBLO             CO   AWOS

            AWOS STATION KPUB PUEBLO AIRPORT.

&&
Local storm report, Apr 22, 8:39 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
839 PM MDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     NON-TSTM WND GST 4 S CHERAW              38.05N 103.52W
04/22/2022  M66 MPH          OTERO              CO   ASOS

            ASOS STATION KLHX LA JUNTA AIRPORT.

&&
Local storm report, Apr 22, 9:48 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
948 PM MDT FRI APR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     NON-TSTM WND GST 2 NNE FLORENCE          38.42N 105.10W
04/22/2022  M69 MPH          FREMONT            CO   AWOS

            AWOS STATION K1V6 FREMONT COUNTY ARPT.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 11:01 PM MDTSpecial Weather StatementPUBBaca, Prowers29 min
Apr 22, 11:10 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Prowers68 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.